# SDR C2XA07CL040

- Difficulty date: April 25, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 11,845 hours, 6,394 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 2895 - THE CREW REPORTED A STRONG FUEL SMELL ON CLIMBOUT.  THE CREW SWITCHED FROM APU BLEED TO ENGINE BLEED AND FUMES WENT AWAY.  MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECKS OF THE APU BLEED SYSTEM AND NO FUEL ODOR WAS NOTICED.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
